Pacific Journal of Mathematics

Concerning certain locally peripherally separable spaces.

L. B. Treybig

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 697-704.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038425

Mathematical Reviews number (MathSciNet)
MR0116309

Zentralblatt MATH identifier
0101.15204

Subjects
Primary: 54.00

Citation

Treybig, L. B. Concerning certain locally peripherally separable spaces. Pacific J. Math. 10 (1960), no. 2, 697--704. https://projecteuclid.org/euclid.pjm/1103038425


Export citation

References

  • [1] Paul Alexandroff, Uber die Metrization der im Kleinen Kompakten topologischen Raume, Mathematische Annalen, 92 (1924) 294-301.
  • [2] F. B. Jones, On a property related to separability in metric spaces, Journal of the Elisha Mitchell Scientific Society, 7O (1954), 30-33.
  • [3] F. B. Jones, A theorem concerning locally peripherallyseparable spaces, Bull. Amer. Math. Soc. 41 (1935), 437-439.
  • [4] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloq. Publ., vol 13 1932.
  • [5] G. T. Whyburn, Semi-locally-connected sets, Amer. J. Math. 61 (1939), 733-749.